EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-4013 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 87 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, swelling and instability.During the surgery, it was observed that the patient has significant bone loss in the tibia and loosening of the femoral component.The surgeon replaced and revised the femoral and tibial components.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Concomitants: 3839286 02-010-01-0240 - logic femoral ps cem left sz 4 3983397 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t 3967516 200-02-38 - three peg patella 38mm 2008015029 a10007 - gps knee implant kit the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected the following: health effect clinical code, medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.